APAP Pain and fever C plus (formerly Apap Cold Fast) is a medicine used for the short-term treatment of cold or flu symptoms such as fever, headache, sore throat, muscle pain and bone and joint pain.
APAP Pain and fever C plus Composition:
1 effervescent tablet contains: paracetamol 500 mg + ascorbic acid 300 mg and auxiliary substances, including: aspartame, sodium bicarbonate, anhydrous sodium bicarbonate; effervescent tablet.
APAP Pain and fever C plus Action:
The drug belongs to a wide group of combined preparations intended for oral administration in the form of a solution. It contains substances (paracetamol) that exhibit pain relief and reduce elevated body temperature. Vitamin C participates in various biological processes and therefore supports the immune system. It has antioxidant properties and protects against the harmful effects of free radicals.
APAP Pain and fever C plus Contraindications:
- allergic to ingredients of the preparation
- liver / kidney diseases
- prostate hypertrophy
- lung diseases
- use together with other non-steroidal anti-inflammatory drugs
The preparation is recommended during therapeutic treatment of influenza and colds, which are accompanied by symptoms such as headache, throat, musculoskeletal pain and fever.
- preparation intended for oral use
- for adults and adolescents over 12 years of age, it is recommended to take 1 tabl. every 4-6h (no more than 3 tabl./24h)
- use after dissolving in 250 ml of hot water.